Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Abelian rank of normal torsion-free finite index subgroups of polyhedral groups

Author: Youn W. Lee
Journal: Trans. Amer. Math. Soc. 290 (1985), 735-745
MSC: Primary 57S30; Secondary 20H15
MathSciNet review: 792824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ P$ is a convex polyhedron in the hyperbolic $ 3$-space with finite volume and $ P$ has integer $ ( > 1)$ submultiples of $ \pi $ as dihedral angles. We prove that if the rank of the abelianization of a normal torsion-free finite index subgroup of the polyhedral group $ G$ associated to $ P$ is one, then $ P$ has exactly one ideal vertex of type $ (2,2,2,2)$ and $ G$ has an index two subgroup which does not contain any one of the four standard generators of the stabilizer of the ideal vertex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S30, 20H15

Retrieve articles in all journals with MSC: 57S30, 20H15

Additional Information

PII: S 0002-9947(1985)0792824-2
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia